# SDR 03FDEA00789

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,667 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP TRACK UPPER ROLLER SURFACE WORN ALONG WITH SIDE ROLLER   SURFACE.     FOUND LT I/B FLAP TRACK UPPER ROLLER   SURFACE ALONG WITH SIDE ROLLER SURFACE TO BE OUT OF LIMITS IAW DC-10 CMM 57-52-01   REMOVED AND REPLACED TRACK IAW M/M 51-32-01.
